# SDR AALA201808039014

- Difficulty date: July 20, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED,  FRAME 20, STRINGER 23R.  REPLACED THE WEB IAW SRM 51-42-11, DRAWINGS D53112783, AND #D53111008.
